Ask your own question, for FREE!
Health 26 Online
Cloud4444:

I took my meds at 11:00am and i'm taking new ones and I kinda feel depressed, or like I can't feel or sum and I Jus feel really down rn, I think my meds mixing is messing with me

Lustforlana:

The best option is to go to your doctor about your concerns! If you feel that your meds shouldn't be mixed together you should definitely talk to a health professional about it!

Hero:

@lustforlana Yeah because all health professionals can be trusted, right?

hannahj:

@hero wrote:
@lustforlana Yeah because all health professionals can be trusted, right?
long time no see @hero

MakaylaChuck23:

1 attachment
breiadabrattzz:

I'm shocked on how much people really vent on a post this bad knowing sb gone say this a spam. But anywho best to check with ur doctor or google about your meds sign effect

0mega:

You'll have to gradually take your meds daily depending on what the bottle says. This will help your body switch over to the new meds, and get rid of the old meds from your system. The side effects is your body reacting to the new meds. Don't google your symptoms, go to a parent or guardian first, and then ask a doctor.

Lustforlana:

@hero wrote:
@lustforlana Yeah because all health professionals can be trusted, right?
In my opinion yes they can be trusted, if you think you are having issues with your meds the best thing to do is to talk to your doctor about it even if you think you can trust them or not. I'm confused about why you think health professionals can't be trusted? In the long run they are just trying to do what is best for you. ( this is all my opinion ofc)

Can't find your answer? Make a FREE account and ask your own questions, OR help others and earn volunteer hours!

Join our real-time social learning platform and learn together with your friends!
Can't find your answer? Make a FREE account and ask your own questions, OR help others and earn volunteer hours!

Join our real-time social learning platform and learn together with your friends!